# SDR A6WA2019101746930

- Difficulty date: October 16, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 41,287 hours, 39,079 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 32725706
- Part serial: 5981
- Condition: Broken
- Location: Thrust Reverser
- Part time: 40,215 hours, 36,887 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"SUPPLEMENTAL INFORMATION"  L REV UNLOCK CAUTION MESSAGE  IN FLIGHT TR NOT ARMED AMBER REV ICON PHYSICALLY NOT STOWED EMER STOW PRESSED MSG REMAINS.  REMOVED FROM SERVICE TO MEL. FOUND BROKEN T/R BALL SCREW ACTUATOR. R&R'D LT ENGINE LOWER INBOARD BALL SCREW ACTUATOR IAW AMM 78-32. CHECKS GOOD. REMOVED "M" ACTION AND PLACARD. THIS CLEARS MEL. SN OFF 5981 SN ON 8273  LEF "SUPPLEMENTAL INFORMATION"
